Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A class of arithmetical functions in several variables with applications to congruences


Author: Eckford Cohen
Journal: Trans. Amer. Math. Soc. 96 (1960), 355-381
DOI: https://doi.org/10.1090/S0002-9947-1960-0115967-8
Erratum: Trans. Amer. Math. Soc. 102 (1962), 545.
MathSciNet review: 0115967
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0115967-8
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society